Indian Journal of Health Sciences and Biomedical Research KLEU

CASE REPORT
Year
: 2016  |  Volume : 9  |  Issue : 1  |  Page : 111--113

Levofloxacin-induced bullous fixed drug eruption: A rare case report


Ranjana S Kale1, Bhalchandra N Awari1, Dipankar Chakraborty1, Satish E Bahekar2 
1 Department of Pharmacology, Mahatma Gandhi Institute of Medical Sciences, Wardha, Maharashtra, India
2 Department of Pharmacology, SMBT IMS and RC, Nashik, Maharashtra, India

Correspondence Address:
Dr. Satish E Bahekar
SMBT IMS and RC, Dhamangaon Ghoti, Ta. Igatpuri, Nashik - 422 403, Maharashtra
India

Drug-induced cutaneous adverse drug reactions are very much common, especially with antibiotics. Fluoroquinolones are widely used antibiotics for different types of infective conditions. However, dermatological adverse drug reactions to this category of antibiotics are very rare but many times fatal. Bullous fixed drug eruption (FDE), being one of them, is very important to watch for. Here, we are reporting levofloxacin-induced bullous FDE in elderly hypertensive patient.


How to cite this article:
Kale RS, Awari BN, Chakraborty D, Bahekar SE. Levofloxacin-induced bullous fixed drug eruption: A rare case report.Indian J Health Sci Biomed Res 2016;9:111-113


How to cite this URL:
Kale RS, Awari BN, Chakraborty D, Bahekar SE. Levofloxacin-induced bullous fixed drug eruption: A rare case report. Indian J Health Sci Biomed Res [serial online] 2016 [cited 2022 May 17 ];9:111-113
Available from: https://www.ijournalhs.org/article.asp?issn=2542-6214;year=2016;volume=9;issue=1;spage=111;epage=113;aulast=Kale;type=0